Alert archive / West Virginia / Special Weather Statements in 2012
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at May 4, 2012, 6:03 AM EDT for 7 counties in West Virginia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2012, 6:03 AM EDT (10:03 UTC)
- Expired
- May 4, 2012, 6:30 AM EDT
- In force
- 27 min
- Issued by
- NWS Charleston, WV
Counties Braxton County, WV, Doddridge County, WV, Harrison County, WV, Lewis County, WV, Nicholas County, WV, Upshur County, WV, Webster County, WV
The radar
The Charleston,WV radar (KRLX), 128 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 10.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 725 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1989 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
917
WWUS81 KRLX 041003
SPSRLX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
603 AM EDT FRI MAY 4 2012
WVZ020-028>031-037>040-041030-
BARBOUR WV-BRAXTON WV-DODDRIDGE WV-GILMER WV-HARRISON WV-LEWIS WV-
NICHOLAS WV-UPSHUR WV-WEBSTER WV-
603 AM EDT FRI MAY 4 2012
SEVERAL CLUSTERS OF SHOWERS AND THUNDERSTORMS WERE MOVING NORTHEAST
AROUND 25 MPH...MOVING THROUGH GILMER...
DODDRIDGE...LEWIS...BRAXTON...AND NICHOLAS COUNTIES.
JUST BEFORE 6 AM...THE HEAVIEST RAIN STRETCHED FROM NEAR LEOPOLD OF
SOUTHERN DODDRIDGE COUNTY TO ALUM BRIDGE AND SAND RUN IN LEWIS
COUNTY...TO NEAR GASSAWAY OF BRAXTON COUNTY. ANOTHER LOCAL DOWNPOUR
WAS JUST WEST OF SUMMERSVILLE AND MOUNT NEBO IN NICHOLAS COUNTY.
RAIN AMOUNTS OF A HALF INCH IN 15 MINUTES IS POSSIBLE.
THESE LOCAL DOWNPOURS WILL AFFECT PORTIONS OF HARRISON...UPSHUR AND
WEBSTER COUNTIES BETWEEN 6 AND 7 O'CLOCK. STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS ARE LIKELY.
ALSO...FREQUENT LIGHTNING IS OCCURRING. STAY INDOORS OR IN YOUR
VEHICLE WHEN THE LIGHTNING IS OCCURRING.
THE STRONGEST CELLS WILL ALSO CONTAIN SOME HAIL.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
59 AND 129.
LAT...LON 3940 8020 3929 8020 3885 8010 3874 8013
3875 8024 3869 8028 3852 8019 3839 8024
3834 8035 3823 8036 3826 8043 3824 8091
3853 8065 3853 8071 3881 8078 3937 8078
3939 8074 3938 8054 3943 8054 3947 8047
$$
22What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at May 4, 3:45 AM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 4, 3:45 AM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 345 AM EDT FRI MAY 4 2012 .SYNOPSIS... UPPER LEVEL DISTURBANCES ACTING ON VERY WARM AND HUMID AIR...WILL YIELD REPEATED THREATS FOR SHOWERS AND THUNDERSTORMS INTO SATURDAY. DRIER AIR TRIES TO FORM A BREAK SATURDAY NIGHT INTO SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... CONVECTION CURRENTLY RAMPING UP ACROSS SOUTHWESTERN/CENTRAL CWA IN ASSOCIATION WITH UPPER LEVEL DISTURBANCE MOVING THROUGH. HEAVY DOWNPOURS ARE POSSIBLE IN THE STRONGER SHOWERS AND STORMS THIS MORNING. THOUGHT THE WRFARW HAD A GOOD HANDLE ON OVERALL RADAR TRENDS EARLY THIS MORNING...SO BLENDED IT IN THROUGH ABOUT 18Z AS THE DISTURBANCE BEGINS PUSHING EAST AND POPS DECREASE ACROSS OUR CWA. AS POPS WITH THIS DISTURBANCE ARE HEADING EAST OUT OF FORECAST AREA...WILL SEE INCREASING POPS FOR NORTHWEST CWA BY LATE AFTERNOON ASSOCIATED WITH ANOTHER 500MB SHORTWAVE TROUGH AND AN APPROACHING SURFACE COLD FRONT. TRIED TO DEPICT A BREAK IN THE POPS...OR ATLEAST DECREASE IN COVERAGE...BETWEEN THE TWO BATCHES LATE MORNING INTO AFTERNOON. WITH MORE CLOUDS AND SHOWER ACTIVITY...WILL NOT BE AS WARM TODAY AS IT WAS YESTERDAY...BLENDED THE MAV INTO PREVIOUS FORECAST...YIELDING HIGHS IN THE LOW TO MID 80S FOR THE LOWLANDS...AND GENERALLY 70S FOR THE HIGHER TERRAIN. ANOTHER MILD NIGHT IN STORE TONIGHT...STAYED ON THE WARMER SIDE OF GUIDANCE...BLENDING IN THE CONSALL FOR OVERNIGHT LOWS. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... THE PREDAWN CONVECTION TAKING SOME TIME AWAY FROM THE SHORT TERM ON THIS GRAVEYARD SHIFT. THE INITIAL FRONT STRUGGLES TO PUSH THROUGH OUR CWA ON SATURDAY. IT SHOULD WEAKEN BUT STILL BE IN THE HTS-CRW VICINITY INTO SUNDAY. MAY STILL BE MONITORING RAIN AMOUNTS SATURDAY...ESPECIALLY ACROSS THE SOUTHERN HALF OF THE CWA. LIKED OUR PREVIOUS FORECAST OF TRYING TO DRY AND LOWER POPS ACROSS NORTHERN COUNTIES SATURDAY AFTERNOON INTO SATURDAY NIGHT. HOWEVER...TRIED TO HOLD ONTO SOME 20 TO 30 POPS LONGER ACROSS THE SOUTH...WITH THE FRONT NOT MOVING THROUGH. THINKING THE 00Z NAM WAS TOO FAST WITH THE PREFRONTAL CONVECTION SWEEPING THROUGH SUNDAY NIGHT. PREFER PREVIOUS FORECAST WITH 00Z GFS AND ECMWF TRENDING THAT WAY. && .LONG TERM /MONDAY THROUGH THURSDAY/... UNSETTLED THROUGH MID WEEK. FLAT UPPER RIDGING OVER THE CENTER OF THE NATION AND A MEAN UPPER TROUGH OVER THE WESTERN ATLANTIC OCEAN MONDAY WILL UNDERGO AMPLIFICATION BY MID WEEK. MODELS ARE IN REASONABLE AGREEMENT IN WHICH THEY BRING A SIGNIFICANT COLD FRONT SLOWLY ACROSS THE AREA TUESDAY INTO WEDNESDAY...AS AMPLIFYING NORTHERN STREAM SHORT WAVE DROPS INTO THE MEAN EASTERN U.S. UPPER TROUGH. AHEAD OF THIS SIGNIFICANT SYSTEM...SHOWERS AND THUNDERSTORMS WILL INCREASE MONDAY AS A WARM FRONT LIFT NORTH. MOIST AND UNSTABLE AIR WILL BE IN PLACE FOR THE COLD FRONT THAT SLOWLY MOVES ACROSS TUESDAY INTO WEDNESDAY. FINALLY...CANADIAN HIGH PRESSURE BUILDS IN BY THURSDAY WITH MUCH COOLER AND DRIER AIR. && .AVIATION /08Z FRIDAY THROUGH TUESDAY/... EXPECTING TWO WAVES OF CONVECTION THROUGH THE TAF PERIOD...THE FIRST IS ALREADY GETTING UNDERWAY IN EXTREME SOUTHERN CWA...WITH POCKETS OF COOLING CLOUD TOPS BEGINNING TO DEVELOP IN THE TRI-STATE REGION. EXPECT SHOWERS AND THUNDERSTORMS IN INCREASE IN COVERAGE THROUGH THE EARLY MORNING HOURS AS ACTIVITY MOVES IN FROM THE SOUTHWEST. THIS WILL HIT A MAX AROUND SUNRISE BEFORE THE UPPER LEVEL FEATURE ITS ASSOCIATED WITH MOVES OFF TO THE EAST. WILL SEE A DECREASE IN COVERAGE THROUGH LATE MORNING...BUT THEN INCREASING AGAIN AS COLD FRONT APPROACHES FROM THE NORTHWEST AFTERNOON INTO TONIGHT. KEPT EVERYTHING VFR THROUGH THE PERIOD...BUT WILL HAVE TO WATCH FOR ANY HEAVIER SHOWERS HEADING RIGHT TOWARDS A TAF SITE FOR POSSIBLE LOWER CATEGORIES. ALSO...IF EARLY MORNING CONVECTION PASSES CLOSE ENOUGH TO A TAF SITE THIS MORNING...CRW AND BKW HIGHEST CHANCES...COULD SEE SOME GUSTY OUTFLOW WINDS...PLAN TO HANDLE THIS WITH AMENDMENTS/TEMPOS IF THE NEED ARISES. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z SATURDAY... FORECAST CONFIDENCE...MEDIUM. ALTERNATE SCENARIOS: TIMING OF TSRA...AND NECESSITY OF TSRA IN TAF IS IN QUESTION. MAY ALSO NEED BRIEF VISIBILITY RESTRICTIONS IF TERMINALS DIRECTLY AFFECTED BY TSRA. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE FRI 05/04/12 UTC 1HRLY 08 09 10 11 12 13 14 15 16 17 18 19 EDT 1HRLY 04 05 06 07 08 09 10 11 12 13 14 15 CRW CONSISTENCY M M M M M M L L H H H H HTS CONSISTENCY M M M M M M M L H H H H BKW CONSISTENCY M M M M M M M L H H H H EKN CONSISTENCY M M M M L L L L H H H H PKB CONSISTENCY M M M L L L M M H H H H CKB CONSISTENCY M M M M M L L L H H H H AFTER 06Z SATURDAY... WIDESPREAD IFR CONDITIONS ARE NOT EXPECTED. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KTB/MZ NEAR TERM...MZ SHORT TERM...KTB LONG TERM...JMV AVIATION...MZ
Hazardous weather outlook, May 4, 3:56 AM EDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 356 AM EDT FRI MAY 4 2012 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-050800- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 356 AM EDT FRI MAY 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HEAVY SHOWERS AND THUNDERSTORMS THROUGH TONIGHT MAY RESULT IN A FLASH FLOOD THREAT. IF CONDITIONS INDICATE EXCESSIVE RAIN POTENTIAL ON ACCOUNT OF REPEATED HEAVY THUNDERSTORMS...A FLASH FLOOD WATCH MAY BE NECESSARY FOR THE MOST VULNERABLE COUNTIES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY MORNING...WHICH MAY CONTINUE THE THREAT OF FLASH FLOODING....ESPECIALLY IF THE HEAVIER SHOWERS AND STORMS TRACK OVER THE SAME AREAS AS FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 4, 1:25 AM EDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
125 AM EDT FRI MAY 4 2012
WVZ013-024-025-040545-
LINCOLN WV-LOGAN WV-MINGO WV-
125 AM EDT FRI MAY 4 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LOGAN...
NORTHWESTERN MINGO AND SOUTHWESTERN LINCOLN COUNTIES...
AT 117 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
WILLIAMSON...NEAR WHERE ROUTE 119 CROSSES PIGEON CREEK. THE STORM
WAS MOVING NORTH AT 25 MPH.
THIS STORM COULD PRODUCE HAIL UP TO NICKEL SIZE. A LOCAL DOWNPOUR
OF RAIN IS LIKELY...THAT COULD CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR DINGESS AROUND 140 AM AND BREEDEN AROUND 145
AM...AND MAY REACH INTO LINCOLN COUNTY NEAR HARTS TOWARD 2 O'CLOCK.
IF THE STORM INTENSIFIES...A SEVERE THUNDERSTORM WARNING FOR LARGER
HAIL MAY BE ISSUED.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3767 8229 3774 8233 3775 8233 3781 8238
3795 8229 3805 8218 3817 8190 3816 8189
3814 8190 3815 8193 3812 8195 3810 8195
3806 8197 3799 8199 3765 8220
22Local storm report, May 4, 2:10 AM EDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
210 AM EDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM HAIL LENORE 37.80N 82.29W
05/04/2012 E1.00 INCH MINGO WV PUBLIC
&&
EVENT NUMBER RLX1200267
KTBSpecial weather statement, May 4, 2:35 AM EDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
235 AM EDT FRI MAY 4 2012
WVZ013>015-040700-
KANAWHA WV-LINCOLN WV-PUTNAM WV-
235 AM EDT FRI MAY 4 2012
A SMALL CLUSTER OF SHOWERS AND THUNDERSTORMS WAS MOVING NORTHEAST AT
25 MPH THROUGH LINCOLN COUNTY. NEAR 2:30 AM...THE HEAVIEST RAIN WAS
ALONG THE MUD RIVER CORRIDOR BETWEEN SPURLOCKVILLE AND PALERMO.
THIS STORM COULD PRODUCE HAIL UP TO NICKEL SIZE. A LOCAL DOWNPOUR OF
RAIN IS ALSO LIKELY...THAT COULD CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR MYRA AROUND 240 AM...SWEETLAND AND
GRIFFITHSVILLE AROUND 250 AM...THEN INTO SOUTHERN PUTNAM COUNTY
AND WESTERN KANAWHA COUNTY NEAR TORNADO AROUND 3 O'CLOCK.
LAT...LON 3834 8206 3839 8205 3838 8204 3840 8187
3832 8176 3815 8191 3815 8193 3812 8195
3811 8195 3802 8204 3811 8223
22Special weather statement, May 4, 3:23 AM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
323 AM EDT FRI MAY 4 2012
KYZ105-OHZ087-WVZ005-006-013-040745-
CABELL WV-LAWRENCE OH-LAWRENCE KY-LINCOLN WV-WAYNE WV-
323 AM EDT FRI MAY 4 2012
AT 316 AM EDT...SEVERAL CLUSTERS OF SHOWERS AND THUNDERSTORMS WERE
MOVING NORTHEAST AT 25 MPH THROUGH LAWRENCE COUNTY KENTUCKY...PLUS
WAYNE...CABELL...AND LINCOLN COUNTIES IN WEST VIRGINIA. THE SHOWERS
WERE ALSO CROSSING THE OHIO RIVER AND HEADING INTO LAWRENCE COUNTY
OHIO.
ANY SHOWER COULD CONTAIN A LOCAL DOWNPOUR...THAT COULD CAUSE THE
USUAL STREET OR POOR DRAINAGE FLOODING...AND LIMIT ROAD VISIBILITY
FOR MOTORISTS. THE STRONGEST CELLS MAY ALSO CONTAIN SOME HAIL.
IF YOUR PLAN TO DRIVE THROUGH 5 AM...ALLOW EXTRA TIME...TO DRIVE
SLOWER AND SAFER.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
1 AND 31 IN WEST VIRGINIA.
LAT...LON 3826 8269 3825 8258 3842 8260 3858 8237
3859 8222 3848 8206 3827 8202 3833 8192
3831 8181 3822 8180 3812 8195 3803 8194
3803 8191 3803 8192 3795 8229 3784 8239
3795 8252 3788 8262 3794 8275 3820 8278
22Special weather statement, May 4, 5:22 AM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
522 AM EDT FRI MAY 4 2012
WVZ040-047-040945-
BARBOUR WV-RANDOLPH WV-
522 AM EDT FRI MAY 4 2012
...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTH CENTRAL RANDOLPH
AND NORTHEASTERN BARBOUR COUNTIES...
AT 518 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
ELKINS...OR NEAR MONTROSE...MOVING NORTHEAST AT 25 MPH.
THIS STORM WILL PRODUCE HAIL UP TO NICKEL SIZE AND A LOCAL DOWNPOUR.
OTHER CELLS WERE NEAR NESTORVILLE AND TETER CREEK LAKE IN EASTERN
BARBOUR COUNTY.
LAT...LON 3900 7981 3916 8001 3927 7985 3925 7984
3925 7982 3924 7981 3913 7983 3908 7977
3904 7977 3903 7976
22Special weather statement, May 4, 6:03 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
603 AM EDT FRI MAY 4 2012
WVZ020-028>031-037>040-041030-
BARBOUR WV-BRAXTON WV-DODDRIDGE WV-GILMER WV-HARRISON WV-LEWIS WV-
NICHOLAS WV-UPSHUR WV-WEBSTER WV-
603 AM EDT FRI MAY 4 2012
SEVERAL CLUSTERS OF SHOWERS AND THUNDERSTORMS WERE MOVING NORTHEAST
AROUND 25 MPH...MOVING THROUGH GILMER...
DODDRIDGE...LEWIS...BRAXTON...AND NICHOLAS COUNTIES.
JUST BEFORE 6 AM...THE HEAVIEST RAIN STRETCHED FROM NEAR LEOPOLD OF
SOUTHERN DODDRIDGE COUNTY TO ALUM BRIDGE AND SAND RUN IN LEWIS
COUNTY...TO NEAR GASSAWAY OF BRAXTON COUNTY. ANOTHER LOCAL DOWNPOUR
WAS JUST WEST OF SUMMERSVILLE AND MOUNT NEBO IN NICHOLAS COUNTY.
RAIN AMOUNTS OF A HALF INCH IN 15 MINUTES IS POSSIBLE.
THESE LOCAL DOWNPOURS WILL AFFECT PORTIONS OF HARRISON...UPSHUR AND
WEBSTER COUNTIES BETWEEN 6 AND 7 O'CLOCK. STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS ARE LIKELY.
ALSO...FREQUENT LIGHTNING IS OCCURRING. STAY INDOORS OR IN YOUR
VEHICLE WHEN THE LIGHTNING IS OCCURRING.
THE STRONGEST CELLS WILL ALSO CONTAIN SOME HAIL.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
59 AND 129.
LAT...LON 3940 8020 3929 8020 3885 8010 3874 8013
3875 8024 3869 8028 3852 8019 3839 8024
3834 8035 3823 8036 3826 8043 3824 8091
3853 8065 3853 8071 3881 8078 3937 8078
3939 8074 3938 8054 3943 8054 3947 8047
22The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 1:25 AM EDT | Special Weather Statement | RLX | Mingo | 20 min |
| May 4, 2:35 AM EDT | Special Weather Statement | RLX | Lincoln | 25 min |
| May 4, 3:23 AM EDT | Special Weather Statement | RLX | Cabell, Lincoln, Wayne | 22 min |
| May 4, 5:22 AM EDT | Special Weather Statement | RLX | Barbour | 23 min |
| May 4, 6:39 AM EDT | Special Weather Statement | RLX | Barbour, Doddridge, Harrison, Lewis, Randolph, Taylor and 2 more | 36 min |
| May 4, 1:55 PM EDT | Flash Flood Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 20 more | 16 hr |
Nearby
Special Weather Statements in West Virginia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.